| Catalog Number |
5-16037 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that: "on (b)(6) 2025, the patient required respiratory support therapy.After a sher-i-bronch endobronchial tube was inserted and connected to a ventilator, a noticeable leakage sound was detected.Upon investigation, a leak was found at the bifurcation of the double-lumen tube.The tube was urgently replaced, and no further leakage was observed.The patient did not desaturate and was reported as fine post the procedure.".
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.